# SDR COMA0560052

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 22,318 hours, 19,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 266
- Condition: Faulty
- Location: Te Flaps
- Part time: 22,306 hours, 19,812 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5786 DURING APPROACH TO CVG RECEIVED A FLAP FAIL MESSAGE AT 20 DEGREE SETTING.  REPLACED THE FLAP POWER DRIVE UNIT.
